# SDR DALA2023103008890

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 108,862 hours, 16,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 3R DOOR DIFFICULT TO ARM/DISARM LEVER REPORTED "STICKY". CORRECTIVE ACTION: NO FAULT FOUND AT THIS TIME. DOOR ESCAPE SYS CHK GOOD PER B767 AMM 25-66. (5010035)
